# SDR ASOA2014091811258

- Difficulty date: September 14, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 25,040 hours, 23,614 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTED FLOOR LEVEL EXIT SIGN AT PAX DOOR ENTRANCE INOPERATIVE.  R & R WIRE SPLICE CONNECTOR PLUG IAW SRM 20-17-31. SYSTEM OPS CHECKED GOOD. NO FURTHER ACTION.
